Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from pigmentation problem. What should be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Pigmentation problem
Posted Sun, 5 Aug 2012 in Pigmentation Problems
Answered by Dr. Sudhir 1 hour later
Thanks for writing in.

I would be able to help you better if you can give me a few more details.

Are there few spots of pigmentation?
What all body parts are involved (apart from the hands and the legs)?
Have you already taken any medication for it? If yes, can you please specify?
Was it preceded by some trauma or acne or something?

Awaiting your reply.

Above answer was peer-reviewed by
Follow-up: Suffering from pigmentation problem. What should be done? 5 hours later
Hi Doc, Thank you so much for replying.There are not exactly spots . They are more like patches on my skin. Most of my body parts are effected hand, leg, waist. No acne as in.No mediaction still
Answered by Dr. Sudhir 19 minutes later

If these are symptom-less pigmentation patches, then you can give try hydroquinone cream like BRITE at night. This cream can help to fade pigmentation.

And if it fails to show results then it would be desired to see a dermatologist in person.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor